Jump to content
CrazyBoards.org

Anonymous1991

Member
  • Posts

    3
  • Joined

  • Last visited

Everything posted by Anonymous1991

  1. Hello, I'm 25 and was hospitalized in September 2014 for manic episodes. The doctors put me on 3mg of risperidone (risperdal) and 750mg of depakote daily. After 9 months of taking the medication I really started to see a decline in sexual drive and performance; my libido was essentially taken away. The risperidone/depakote pretty much kills orgasm and gives me erectile issues... I can't maintain an erection. It's like getting your manhood stripped. I feel helpless, I'm at wits end, and I don't know what to do. I talked to my psychiatrist about my erectile dysfunction issues and he decided to lower the risperidone to 1mg and leave the depakote the same. So I've been on 1mg of risperidone for the past month but lowering the medication didn't really do anything. How am I still having this erectile dysfunction problem if I'm only on 1mg of risperidone and 750mg of depakote daily? The bigger question is how am I going to be able to solve this problem that's making me question whether I want to live anymore. My penis was my biggest asset, no pun intended. But now if I don't have that, I feel useless and like nothing, worthless. It's like I'm half a man because I'm only 25 and am already having erectile dysfunction. I don't want to have to start taking any more pills to solve this problem! No viagra, wellbutrin, or any other pill. I ultimately want to get off this medication so I can live my life normally without dependence on any pharmaceutical drug. I'm tired of being a chemical prisoner and just want to live the rest of my 20s like a man should, with a lot of sex. What should I do?
  2. don't know how to delete this post...don't know how to delete this post...don't know how to delete this post...don't know how to delete this post...don't know how to delete this post...don't know how to delete this post...don't know how to delete this post...don't know how to delete this post...don't know how to delete this post...don't know how to delete this post...don't know how to delete this post...don't know how to delete this post...don't know how to delete this post...don't know how to delete this post...don't know how to delete this post...don't know how to delete this post...don't know how to delete this post...don't know how to delete this post...don't know how to delete this post...don't know how to delete this post...don't know how to delete this post...don't know how to delete this post...
  3. So what's the solution? I have been having ED issues while taking resperidone too (even on a low dose of 1mg). I feel like a shell of my former self, half the man I used to be. I used to get rock hard erections until I started taking resperidone. I guess the objective is to get off of it? But even then you guys are saying it's still not the same...so what's the consequence? Lawsuit? All I want is to be back to normal again and have my sexual function back to where it used to be. What can I do? Not being able to have spontaneous erections throughout the day is debilitating, especially when you see other men who are probably fine down there. It's like why did this have to happen to me? I didn't deserve to castrated. Don't get me wrong, I still get semi erections, but they're weak. Any feedback or solutions will be greatly appreciated. My medication intake is 750 mg of depakote and 1 mg of resperidone. I just want to get off all of the meds and be back to my normal self.
×
×
  • Create New...